# SDR SWAA2022022294765

- Difficulty date: September 1, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241YF HAS MULTIPLE LINES OF PULLED FIBERS ON THE UPPER SURFACE. / REPAIRED AREAS OF PULLED FIBERS ON UPPER SURFACE OF FLOOR PANEL 241YF IAW B737 SRM 53-+00-50-2R-1
